# SDR DALA2017101207481

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 52,066 hours, 29,669 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT INOPERATIVE AT ROW 25.    FOUND A DISCONNECTED GROUND WIRE, RECONNECTED & OPS CHECKED GOOD.
